| Model Number |
IPN913776 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of the reported failure mode was conducted, and 8 devices were taken from current production (425-00 concha neptune lot # 73j210017n) at the manufacturing facility and were inspected.During the test, issue reported "unit powers off intermittently" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported "heater randomly shuts down while in use".It was confirmed, "it was noticed immediately at setup and the heater was swapped out".No patient involvement reported.
Event or Problem Description
It was reported ""heater randomly shuts down while in use".It was confirmed, "it was noticed immediately at setup and the heater was swapped out".No patient involvement reported.
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned for evaluation.A visual exam was performed and there were no major defects observed.Functional testing was performed and the unit was connected to 120vac.The unit passed the initial power connect test and navigated through the power-on self-test (p.O.S.T.) with no issues.During the temperature display accuracy test the unit displayed the correct temperatures and properly alarmed in the high temperature scenario.The unit was able to stay powered on and power off with no issues.Based on the investigation performed, the reported complaint could not be confirmed.Functional testing did not reveal any operational anomalies.